# SDR UALA2010092003473

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,866 hours, 12,559 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E AFT FLAP LOWER SURFACE HAS NUMEROUS DENTS. NUMEROUS DENTS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF EACH OTHER IAW SRM. REMOVED AFT FLAP AND MRO PROVIDER SENT FLAP OUT FOR REPAIR. FLAP REPAIRED IAW AES-10-082 AND EA PD67-57-011 AND INSTALLED IAW MM. ACCOMPLISHED ON NON ROUTINE 2245N00340.
